# SDR YENA2021091700582

- Difficulty date: September 8, 2021
- Submitted: September 17, 2021
- Operation: Air carrier
- Aircraft: N238JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 039
- Aircraft time: 40,050 hours, 25,784 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 84 S28-29r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, (AFTER IFE RACK REMOVED) CORROSION WAS FOUND ON SHEAR CLIP ON FR 84 BTW STGR 28R TO STGR 29R ON AFT CARGO COMPARTMENT; (TECHOPS MX WO#1654 NR# 00508 PERFORMED)  NEW SHEARCLIP  AT FR 84 BTW STGR 28R AND STGR 29R WAS REPLACED FOR NEW SHEAR CLIP (PN 170-91908-001) PER EMB-190 SRM 51-41-01 PAR 6 FIG 2 AND SRM 51-43-03 PAR 5 FIG 2
